# SDR CA040920001

- Difficulty date: June 17, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 63,279 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 251T43101
- Part serial: 0247
- Condition: Corroded
- Location: Stabilizer Trim
- Part time: 63,979 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WATER INGRESS INTO GEAR BOX CAUSED EXTENSIVE CORROSION, INVESTIGATION ON GOING WITH MFG (STAB TRIM ACTUATOR).
